# SDR CALA2014043090942

- Difficulty date: April 27, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 54,352 hours, 13,409 cycles
- Engine: Pwa PW4056
- System (JASC): 3411 · Pitot/Static System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT AUXILIARY PITOT EICAS MSG DISPLAYED & OVERHEAD LIGHT ILLUMINATED WITH ENGINES RUNNING.
